On nuclei and affine blocking sets

Research output: Contribution to journalArticleAcademicpeer-review

6 Citations (Scopus)
11 Downloads (Pure)

Abstract

We show that the upperbound for the number of nuclei of a q + 1-set in the Desarguesian affine plane of order q, and the Jamison-Brouwer/Schrijver lower-bound for the size of a blocking set in the same plane are consequences of a single theorem.
Original languageEnglish
Pages (from-to)273-275
Number of pages3
JournalJournal of Combinatorial Theory, Series A
Volume67
Issue number2
DOIs
Publication statusPublished - 1994

Fingerprint Dive into the research topics of 'On nuclei and affine blocking sets'. Together they form a unique fingerprint.

Cite this